# SDR 98ZZZX3075

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171M
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837051
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 9564307
- Condition: Worn
- Location: Rt Mlg Retract
- Part time: 5,163 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION FOUND THE RIGHT MAIN LANDING GEAR RETRACT BRACKET WAS VERY LOOSE.  FOUND THE EYE BOLT LOOSE IN THE BUSHING AND THE BUSHING LOOSE IN THE BRACKET.  THIS BRACKET IS NOT INCLUDED IN THE AD 97-01-01.  REPLACED BRACKET ASSY.
